RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2013, Volume 241, Pages 162–191 (Mi admat11)  

Non-trivial elements in the Abel–Jacobi kernels of higher-dimensional varieties

S. Gorchinskiya, V. Guletskiib

a Steklov Mathematical Institute, Gubkina str. 8, 119991, Moscow, Russia
b Department of Mathematical Sciences, University of Liverpool, Peach Street, Liverpool L69 7ZL, England, United Kingdom

Abstract: The purpose of this paper is to construct non-trivial elements in the Abel–Jacobi kernels in any codimension by specializing correspondences with non-trivial Hodge-theoretical invariants at points with different transcendence degrees over a subfield in $\mathbb{C}$.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00145-a
Ministry of Education and Science of the Russian Federation NSh-4713.2010.1
MK-4881.2011.1
11 11.G34.31.0023
The first author was partially supported by the grants RFBR 11-01-00145-a, NSh-4713.2010.1 and MK-4881.2011.1 and AG Laboratory GU-HSE, RF government grant, ag. 11 11.G34.31.0023.


DOI: https://doi.org/10.1016/j.aim.2013.03.020


Bibliographic databases:

Document Type: Article
MSC: 14C15; 14C25
Received: 25.09.2011
Accepted:28.03.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/admat11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019